# SDR CALA2021072101146

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 27,818 hours, 9,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31011
- Condition: Corroded
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN.(LIVE TV) BETWEEN STA 727F TO 727G+10, STR1R STR2R, STR3R, STR1L, STR2L AND STRL3 CORROSION NOTED AROUND FAST ENER HEADS. MARKED IN RED. REF FLEET CYCLE NON-ROUTINES 9779808 AND 9779710. INSTALLED SKIN REPAIR DOUBLER AT STA 727G BETWEEN STR-3L TO STR- 3R. SEE FLEET CYCLE NON-ROUTINES 9779808 & 9779710 FOR ALL WORK ACCOMPLISHED. ISSUED DIP TO READ "ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 18 JULY 2022"IAW EC/RA 5331-02736 REV A.
